# SDR SWIA971574

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Engine: Pwa PW118B
- System (JASC): 2460 · DC Power Distribution System
- Part: Dc Bus
- Condition: Failed
- Location: E&E Comp
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT (90,00+) ELECTRIC LIGHT ON MAP ILLUMINATED, EMERGENCY BUS OFF LIGHT ILLUMINATED.  ELECTRIC BUSSES OFF RELAYS EMERGENCY BUSSES 1 CB POPPED.  ELECTRIC DC INDICATION (EMERGENCY) 1 POPPED.  DIVERTED TO FAT.  REPLACED EMERGENCY DC BUS 1 OFF RELAY (K0439).  OPS CHECKS GOOD IAW MM 24-52-00.
